Fixed Point Results in Orthogonal Modular Metric Spaces

Document Type : Research Paper


1 Departmant of Mathematics, Karaj Branch, Islamic Azad University, Karaj, Iran

2 Department of Mathematics, Faculty of Mathematics, Semnan University P.O. Box 35195-363, Semnan, Iran


First we generalize the notion of O-sets and then we establish some fixed point theorems for Banach’s contraction and Suzuki type Θ-contraction in the setting of orthogonal modular metric spaces. The obtained results extend, generalize and improve many fixed point results given by some authors in the literature. Some examples are furnished to demonstrate the validity of these results.


Volume 11, Issue 2
December 2020
Pages 425-436
  • Receive Date: 21 August 2019
  • Revise Date: 03 August 2020
  • Accept Date: 13 September 2020